Delay in HFH 4 Release Due to A Really Annoying Side Effect
I wanted to let everyone know that the HFH 4 book is being delayed thanks to the fact that I can barely see right now. Doctor gave me a new med for my night terrors and guess what? It can cause dizziness and vision problems.
I’ve got both!
Good times…….good times….
I am still trying my best to work on it, but felt it would probably be a good idea to delay the book. The wonderful staff at Smashwords.com is stepping up and helping me out by handling the delay so I wanted to say thank you to them as well as apologize to you.
I’m really sorry about the delay and will do my best to get the book done quickly. I’ve been told this side effect may last up to a week, which will not be a good time, but I’ll deal with it I guess, lol.
I will do my best to keep you updated, but as you can probably guess I won’t be online that much, because it’s a bit difficult to read right now. Typing is slow going so I might just lay down with an ice pack on my head and call it a day.
Again, I am very sorry about this. Will do my best to make it up to everyone.